Nhảy đến nội dung

Hadamard-type fractional calculus for fuzzy functions and existence theory for fuzzy fractional functional integro-differential equations


Truong Vinh An, Ho Vu, Ngo Van Hoa*

Source title: 
Journal of Intelligent & Fuzzy Systems, 36(4): 3591-3605, 2019 (ISI)
Academic year of acceptance: 

The result of this paper presents the fundamental theory of fuzzy fractional calculus in the Caputo-Hadamard setting. The existence and uniqueness of solution of the initial value problem for fuzzy functional fractional integro-differential equations involving Caputo-Hadamard fractional derivative are investigated.